Working...
Welcome to Nucleus Catalog.
My Lightbox

Bibliographic details for "Vasculitis; Advserse Skin Reaction to Drugs"

Page name
Vasculitis; Advserse Skin Reaction to Drugs
Author
Jennifer Stowe, Medical Illustrator
Publisher
Nucleus Medical Media
Date of last revision
5 March 2020 10:32 EST
Date retrieved
9 December 2021 9:19 EST
Permanent link
//catalog.nucleusmedicalmedia.com/vasculitis%3B-advserse-skin-reaction-to-drugs/view-item?ItemID=34661

Citation styles for "Vasculitis; Advserse Skin Reaction to Drugs"

AMA style

Jennifer Stowe, Medical Illustrator. Vasculitis; Advserse Skin Reaction to Drugs. Nucleus Catalog. March 5 2020 10:32 EST. Available at: //catalog.nucleusmedicalmedia.com/vasculitis%3B-advserse-skin-reaction-to-drugs/view-item?ItemID=34661. Accessed 9 Dec 2021.

APA style

Jennifer Stowe, Medical Illustrator (2020). Vasculitis; advserse skin reaction to drugs [Digital image]. Retrieved from //catalog.nucleusmedicalmedia.com/vasculitis%3B-advserse-skin-reaction-to-drugs/view-item?ItemID=34661

MLA style

Jennifer Stowe, Medical Illustrator. "Vasculitis; Advserse Skin Reaction to Drugs." Nucleus Catalog. 5 Mar 2020 10:32 EST. Nucleus Medical Media. 9 Dec 2021 <//catalog.nucleusmedicalmedia.com/vasculitis%3B-advserse-skin-reaction-to-drugs/view-item?ItemID=34661>.